MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number D-YS
Medical Device Problem Codes Image Display Error/Artifact (1304); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the device was not working with system failure 010.When it was attached to the disposable sensor it worked fine.The patient wear the device to track oxygen desaturation while sleeping but inaccurate readings resulted in failing to alert when the oxygen levels were low.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The reported event was not confirmed.The sample returned passed all functional tests required for this product.No corrective actions will be taken at this moment based on the conclusions of the investigation.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana,co 22225
MX  22225
MDR Report Key9210744
Report Number2936999-2019-00879
Device Sequence Number10875030
Product Code DQA
UDI-Device Identifier20884522042540
UDI-Public20884522042540
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-YS
Device Catalogue NumberD-YS
Device Lot Number190670223H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;